# SDR SWIA20230302

- Difficulty date: March 2, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 36,947 hours, 35,438 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H WING LOWER PLANK HOLE FOR PANEL 640DB HAS FRETTING CORROSION (MARKED)     (C-CHECK RO 3/23/2023)    REMOVED FRETTING CORROSION ON R/H WING LOWER PLANK HOLE FOR PANEL 640DB ( LANDING) FROM 270 DEGREES TO 345 DEGREES WITH-IN LIMITS  REF REO 601R-57-21-030 REV L DATED 2014-02-05 .COMPLIED WITH 51-900-1003-SKY
